# SDR SIMA20140824008

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 27,447 hours, 25,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  FOUND SERVICE DOOR EMER LIGHT BULB UNSEATED.  RESEATED BULB IAW AMM 33-50-10 STEPS 3 J 1 - 3.  OPERATIONS CHECKED GOOD.
